MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE
Model Number 8422300
Medical Device Problem Codes Gas Output Problem (1266); Mechanical Problem (1384); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device displayed a "device failure" during operation.Ventilation was no longer possible.No health consequences for the patient were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The log file of the affected device was analysed regarding the reported event.Based on the analysis of the log file, it could be confirmed that the safety software of the device detected implausible expiratory and inspiratory pressure readings at 07:42 pm on the reported date of event.The device then issued the alarm message "device failure" as specified and performed a pressure release.At 07:46 pm, the device was switched to standby mode by the user.In addition, the log file analysis showed a calibration error, which was triggered by an incorrectly switching solenoid valve on the calibration unit or a faulty pressure sensor.Both parts should be replaced to resolve the problem.As a safety feature of the system, the safety software analyses and checks the proper functioning of the device.If the safety software detects a deviation in the pressure measurement system, the emergency ventilation valve opens to the environment to allow spontaneous breathing.Audible alarms would inform the user of the problem.However, manual ventilation with an alternative device may be deemed necessary.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
EVITA V600
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23690341
Report Number9611500-2025-00665
Device Sequence Number10231642
Product Code CBK
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744(11)220826(93)8422300-05
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown